Insertion theorems for analytical functions of many variables
Doklady Akademii Nauk, Tome 112 (1957) no. 4, pp. 591-594
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_4_a6,
author = {M. K. Potapov},
title = {Insertion theorems for analytical functions of many variables},
journal = {Doklady Akademii Nauk},
pages = {591--594},
year = {1957},
volume = {112},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_4_a6/}
}
M. K. Potapov. Insertion theorems for analytical functions of many variables. Doklady Akademii Nauk, Tome 112 (1957) no. 4, pp. 591-594. http://geodesic.mathdoc.fr/item/DAN_1957_112_4_a6/